Side-effects

I’ve started the new prescription, however, I’ve been having quite a few side effects. I’m exhausted, have headaches, and I have no motivation to do anything. I’m trying to write, but it’s nearly impossible. Hopefully, these will go away soon, but at present, I’ve been on this medication for almost a week. I’m not sure what to think.

Next week, I am supposed to switch to two pills a day. I’m not sure that’s a good idea at this point. If I’m still feeling this bad next week, I will call my doctor for his opinion. If this doesn’t work, we’ll have to get creative, as there aren’t any other medications specifically for my condition that I haven’t tried.

In other news, my book signing is now just over a week away (not this Saturday, but the one after). As this is my first one, I’m very nervous. I hope some of you can make it out. Details are listed on my “Upcoming Appearances” page.

I’m sorry I haven’t been posting many updates, but I’ve obviously been feeling very ill. I know I promised YouTube videos every Sunday, but I haven’t been able to do anything but lie in bed in days. I hope you are well, however. Be safe, everyone.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s